# SDR DXTA2016060306253

- Difficulty date: June 9, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605302
- Aircraft time: 1,150 hours, 9,158 cycles
- Engine: Pwa PW545A
- Engine time: 12,467 hours, 9,828 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31J190001
- Part serial: PCEDB0311
- Condition: Unserviceable
- Location: Right
- Part time: 12,467 hours, 9,828 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT APPROXIMATELY 12,000 FT, THE RT ENGINE OIL PRESSURE WENT TO ZERO.  IT WAS IMMEDIATELY FOLLOWED BY A RED MASTER WARNING LIGHT AND A LOW OIL PRESSURE LIGHT.  AFTER COMPLETING THE EMERGENCY CHECKLIST, THE GAUGE RETURNED TO NORMAL WITH A REDUCED THRUST SETTING.  ON POST FLIGHT, RT ENGINE OIL QUANTITY WAS BELOW MINIMUM AND THERE IS A TRACE OF OIL ON THE LOWER AFT SECTION OF THE COWLING. 
AS PER RECOMMENDATION OF PWC: REMOVED RT ENGINE AND INSTALLED AN INSPECTED SERVICEABLE RT ENGINE.  PERFORMED LEAK AND OPERATIONAL CHECKS WITH NO DEFECTS NOTED.  ALL WORK PERFORMED IAW AMM 71-00-00 AND EMM 72-00-00.
